# SDR A6WA200940224

- Difficulty date: April 16, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-180- ANGLE AT F/S 484.00, RBL 36 CRACKED.  ANGLE AT F/S 484.00 CUTOUT IAW CRJ 200, REO 601R-53-41-059, EDDY CURRENT PERFORMED ON CUTOUT AND FABRICATED PARTS - PARTS FABRICATED AND INSTALL IAW REO 601R-53-41-059, REV A.  (K)
